# SDR UALA2011091204913

- Difficulty date: September 10, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 48,589 hours, 5,759 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5L FWD SILL EMERGENCY LAMP INOP.  REPLACED LAMP.
